Alert archive / North Dakota / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 31, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 20, 2009, 6:09 AM CDT for Cass County, Traill County, North Dakota; Norman County, Minnesota. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2009, 6:09 AM CDT (11:09 UTC)
- Expired
- Jul 20, 2009, 6:56 AM CDT
- In force
- 47 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
Counties Norman County, MN, Cass County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 68 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 6:10 AM CDT | HAIL 1 | 8 Ne Gardner, ND | |
| Jul 20, 6:15 AM CDT | HAIL 0.75 | 5 Ene Gardner, ND | PEA TO PENNY SIZED HAIL REPORTED. |
| Jul 20, 6:15 AM CDT | HAIL 1 | 14 Se Hillsboro, ND | |
| Jul 20, 6:17 AM CDT | HAIL 1 | 1 Sw Hendrum, MN | |
| Jul 20, 6:20 AM CDT | HAIL 0.75 | 3 Sse Hendrum, MN | |
| Jul 20, 6:20 AM CDT | HAIL 0.88 | 5 Ne Perley, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 11.2 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2103 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFGF 201109 SVRFGF MNC107-NDC017-097-201200- /O.NEW.KFGF.SV.W.0031.090720T1109Z-090720T1200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 609 AM CDT MON JUL 20 2009 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORMAN COUNTY IN NORTHWEST MINNESOTA... NORTHEASTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA... SOUTHEASTERN TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA... * UNTIL 700 AM CDT * AT 609 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE STORM WAS LOCATED 4 MILES SOUTHWEST OF HENDRUM...OR 24 MILES NORTH OF FARGO...MOVING TO THE EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HENDRUM AT 615 AM CDT... BORUP AT 645 AM CDT... TWIN VALLEY AT 700 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. && LAT...LON 4742 9611 4717 9612 4715 9702 4743 9704 TIME...MOT...LOC 1109Z 268DEG 24KT 4722 9687 $$ JK
2 follow-up statements
000
WWUS53 KFGF 201135
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
635 AM CDT MON JUL 20 2009
NDC017-097-201144-
/O.CAN.KFGF.SV.W.0031.000000T0000Z-090720T1200Z/
TRAILL ND-CASS ND-
635 AM CDT MON JUL 20 2009
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN CASS AND
EXTREME SOUTHEASTERN TRAILL COUNTIES IN SOUTHEAST NORTH DAKOTA IS
CANCELLED...
AT 634 AM CDT...THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE WARNED
AREA IN EXTREME SOUTHEASTERN TRAILL AND EXTREME NORTHEASTERN CASS
COUNTIES. SO THE WARNING HAS BEEN CANCELLED.
LAT...LON 4717 9612 4715 9684 4717 9683 4720 9685
4732 9684 4735 9685 4740 9685 4741 9686
4743 9686 4742 9611
TIME...MOT...LOC 1134Z 268DEG 24KT 4722 9662
$$
MNC107-201200-
/O.CON.KFGF.SV.W.0031.000000T0000Z-090720T1200Z/
NORMAN MN-
635 AM CDT MON JUL 20 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR NORMAN COUNTY...
AT 634 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE STORM
WAS LOCATED 6 MILES NORTHWEST OF BORUP...OR 26 MILES NORTH OF
FARGO...MOVING TO THE EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BORUP AND ADA BY 645 AM CDT...
TWIN VALLEY AND 6 MILES NORTHWEST OF SYRE BY 700 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4717 9612 4715 9684 4717 9683 4720 9685
4732 9684 4735 9685 4740 9685 4741 9686
4743 9686 4742 9611
TIME...MOT...LOC 1134Z 268DEG 24KT 4722 9662
$$
SPEICHER000
WWUS53 KFGF 201156
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
656 AM CDT MON JUL 20 2009
MNC107-201206-
/O.CAN.KFGF.SV.W.0031.000000T0000Z-090720T1200Z/
NORMAN MN-
656 AM CDT MON JUL 20 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORMAN COUNTY IS CANCELLED...
AT 656 AM CDT...THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE WARNED
AREA IN NORMAN COUNTY. SO THE WARNING HAS BEEN CANCELLED.
LAT...LON 4717 9612 4715 9684 4717 9683 4720 9685
4732 9684 4735 9685 4740 9685 4741 9686
4743 9686 4742 9611
TIME...MOT...LOC 1156Z 270DEG 16KT 4726 9648
$$
SPEICHERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:44 AM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jul 20, 3:44 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 344 AM CDT MON JUL 20 2009 .DISCUSSION... MAIN FORECAST CHALLENGE IS PCPN. WHEN LOOKING AT THE LATEST SURFACE ANALYSIS...AN AREA OF LOW PRESSURE IS LOCATED IN N SD WITH AN INVERTED TROF EXTENDING THROUGH ND ALONG A BIS TO MOT LINE. WHEN LOOKING AT THE MODELS...THE MODELS ARE IN PRETTY GOOD AGREEMENT WITH SOME TIMING DIFFERENCES...ESPECIALLY LATER IN THE FORECAST. THEREFORE...ENDED UP LEANING TOWARDS THE ADJMAVBC GUIDANCE FOR TEMPS AND USED A GFS/NAM BLEND FOR POPS. THE SURFACE BOUNDARY CONTINUES TO MOVE TO THE E TODAY...AND ALONG WITH IT THE MAIN FOCUS FOR CONVECTION. ISOLD SVR TSRA HAVE BEEN OCCURRING THROUGH THE NIGHT WITH THE MAIN SEVERE WEATHER THREAT FROM THESE PULSE STORMS BEING LARGE HAIL. ALTHOUGH A PERIOD OF WEAKENING CAN BE ANTICIPATED THROUGH THE MORNING INTO EARLY AFTERNOON HOURS... CONTINUED MONITORING WILL NEED TO OCCUR DUE TO THE NATURE OF THESE STORMS. THE FRONT IS EXPECTED TO MOVE OUT OF THE AREA TONIGHT... TAKING THE PCPN THREAT WITH IT. FOR TUE INTO THU...SURFACE HIGH PRESSURE WILL KEEP THE N PLAINS DRY WITH TEMPERATURES NEAR TO SLIGHTLY BELOW NORMAL. THE NEXT CHANCE FOR PCPN ARRIVES ON THU NIGHT AND LASTS INTO THE WEEKEND AS ANOTHER LOW PRESSURE SYSTEM MOVES OUT OF THE ROCKIES INTO THE N PLAINS. && .AVIATION... VFR CIGS AND VSBYS EXPECTED TODAY WITH THE POTENTIAL FOR TSRA MOVING FROM W TO E ACROSS THE AREA IN CONJUNCTION WITH A FRONTAL PASSAGE TODAY INTO THIS EVENING. SE-S WINDS AROUND 15 KTS GUSTING TO 25 KTS...EXPECTED TO TURN TO THE SW-W AS THE FRONT PASSES AND DIMINISH TO AROUND 10 KTS. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && NG
Hazardous weather outlook, Jul 19, 6:48 AM CDT, 23 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 648 AM CDT SUN JUL 19 2009 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-201200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 648 AM CDT SUN JUL 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE MAINLY WEST OF THE RED RIVER VALLEY LATE TONIGHT AHEAD OF AN APPROACHING COLD FRONT. ANY STORMS WHICH OCCUR ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CHANCES FOR THUNDERSTORMS WILL CONTINUE MONDAY AND MONDAY NIGHT AS A COLD FRONT MOVES SLOWLY ACROSS THE REGION. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. VOELKER
In the hours before
Special weather statement, Jul 20, 1:47 AM CDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 147 AM CDT MON JUL 20 2009 NDZ015-200715- RAMSEY ND- 147 AM CDT MON JUL 20 2009 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAMSEY COUNTY IN NORTHEAST NORTH DAKOTA... UNTIL 215 AM CDT AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL. THE STORM WAS LOCATED 4 MILES EAST OF STARKWEATHER...OR 23 MILES NORTH OF DEVILS LAKE...MOVING TO THE EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... DERRICK AT 215 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 4854 9834 4832 9833 4834 9888 4854 9890 TIME...MOT...LOC 0647Z 259DEG 18KT 4844 9878 TG/JK
Special weather statement, Jul 20, 3:49 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 349 AM CDT MON JUL 20 2009 NDZ027-200915- GRAND FORKS ND- 349 AM CDT MON JUL 20 2009 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA... UNTIL 415 AM CDT AT 348 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL. THE STORM WAS LOCATED 4 MILES NORTHWEST OF KEMPTON...OR 29 MILES WEST OF GRAND FORKS...MOVING TO THE EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR... KEMPTON AT 355 AM CDT...ARVILLA AT 410 AM CDT...EMERADO AT 415 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 4804 9727 4773 9720 4773 9782 4798 9784 TIME...MOT...LOC 0849Z 259DEG 21KT 4785 9767 JK
Special weather statement, Jul 20, 3:56 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 356 AM CDT MON JUL 20 2009 NDZ007-200930- CAVALIER ND- 356 AM CDT MON JUL 20 2009 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CAVALIER COUNTY IN NORTHEAST NORTH DAKOTA... UNTIL 430 AM CDT AT 355 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL. THE STORM WAS LOCATED NEAR LANGDON...MOVING TO THE EAST AT 25 MPH. THE THUNDERSTORM WILL BE ABOUT... 7 MILES WEST OF OLGA AT 430 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 4896 9800 4869 9796 4867 9851 4892 9856 TIME...MOT...LOC 0856Z 261DEG 13KT 4878 9837 JK
Local storm report, Jul 20, 4:17 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
417 AM CDT MON JUL 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM HAIL 2 N LANGDON 48.79N 98.37W
07/20/2009 E0.88 INCH CAVALIER ND LAW ENFORCEMENT
PEA TO NICKEL SIZED HAIL WITH 1.10 INCHES OF RAIN.
&&
JKAISERSpecial weather statement, Jul 20, 4:20 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 420 AM CDT MON JUL 20 2009 MNZ001-NDZ027-200945- WEST POLK MN-GRAND FORKS ND- 420 AM CDT MON JUL 20 2009 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL POLK COUNTY IN NORTHWEST MINNESOTA AND SOUTHEASTERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA... UNTIL 445 AM CDT AT 417 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL. THE STORM WAS LOCATED 7 MILES SOUTH OF EMERADO...OR 16 MILES SOUTHWEST OF GRAND FORKS...MOVING TO THE EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... THOMPSON AT 440 AM CDT...GRAND FORKS AT 445 AM CDT... INTERSTATE 29 BETWEEN MILE MARKERS 126 AND 144 AT 440 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 4804 9687 4768 9676 4768 9748 4799 9752 TIME...MOT...LOC 0920Z 263DEG 28KT 4782 9736 NG
Special weather statement, Jul 20, 5:53 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 553 AM CDT MON JUL 20 2009 MNZ002-NDZ030-201145- NORMAN MN-TRAILL ND- 553 AM CDT MON JUL 20 2009 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NORMAN COUNTY IN NORTHWEST MINNESOTA AND SOUTHEASTERN TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA... UNTIL 645 AM CDT AT 552 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL. THE STORM WAS LOCATED 4 MILES EAST OF BLANCHARD...OR 35 MILES NORTHWEST OF FARGO...MOVING TO THE EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... KELSO AT 600 AM CDT...9 MILES SOUTH OF CALEDONIA AT 615 AM CDT... HALSTAD AT 620 AM CDT... INTERSTATE 29 BETWEEN MILE MARKERS 96 AND 102 AT 600 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 4749 9662 4725 9662 4725 9731 4750 9730 TIME...MOT...LOC 1053Z 272DEG 27KT 4734 9712 JK
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 11:50 PM CDT | Special Weather Statement | FGF | Benson | 25 min |
| Jul 19, 11:59 PM CDT | Severe Thunderstorm Warning | FGF | Towner | 61 min |
| Jul 20, 12:08 AM CDT | Severe Thunderstorm Warning | FGF | Benson | 67 min |
| Jul 20, 12:27 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Towner | 63 min |
| Jul 20, 12:43 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey, Towner | 62 min |
| Jul 20, 1:10 AM CDT | Severe Thunderstorm Warning | FGF | Cavalier | 65 min |
| Jul 20, 1:47 AM CDT | Special Weather Statement | FGF | Ramsey | 28 min |
| Jul 20, 2:14 AM CDT | Severe Thunderstorm Warning | FGF | Cavalier | 46 min |
| Jul 20, 3:49 AM CDT | Special Weather Statement | FGF | Grand Forks | 26 min |
| Jul 20, 3:56 AM CDT | Special Weather Statement | FGF | Cavalier | 34 min |
| Jul 20, 4:20 AM CDT | Special Weather Statement | FGF | Grand Forks | 25 min |
| Jul 20, 5:53 AM CDT | Special Weather Statement | FGF | Traill | 52 min |
| Jul 20, 12:50 PM CDT | Special Weather Statement | FGF | Cass | 40 min |
| Jul 20, 12:56 PM CDT | Special Weather Statement | FGF | Cass, Ransom | 64 min |
| Jul 20, 1:12 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Ransom | 48 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2009Severe Thunderstorm Warnings in Minnesota, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.